MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ALTAALL1
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a liver transplant procedure in a hyperdynamic patient, the hemosphere alta monitor connected to a swan-ganz iq catheter displayed right ventricle cardiac output (rvco) around 3 l/min, assessed as low compared to intermittent cardiac output (ico), which was 6 l/min.Intermittent co measurements were more clinically consistent with the patient's condition.Right ventricle pressure waveform and swan-ganz catheter position were considered correct.The same issue occurred in the intensive care unit (icu) the following day with the same patient.Patient management was guided by the values deemed most clinically appropriate.There was no allegation of patient injury.The device was available for evaluation.Patient demographic information was not available.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was not received for evaluation.Without return of the product, a complete investigation of the reported event is unable to be performed.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Log files were provided for review, however the investigation was unable to be completed due to not correct log type.The root cause was not able to be determined.

Brand Name
HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24256442
Report Number2015691-2026-10787
Device Sequence Number8346356
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/18/2026
07/30/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/21/2026
07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown